Alert archive / Minnesota / Wind Chill Advisories in 2007
Wind Chill Advisory 7, NWS Grand Forks, ND
NWS Grand Forks, ND issued this wind chill advisory at Feb 12, 2007, 10:10 PM CST for 10 counties in Minnesota; 8 counties in North Dakota. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2007, 10:10 PM CST (04:10 UTC)
- Expired
- Feb 13, 2007, 10:00 AM CST
- In force
- 12 hr
- Issued by
- NWS Grand Forks, ND
Counties Becker County, MN, Clay County, MN, Clearwater County, MN, Grant County, MN, Hubbard County, MN, Mahnomen County, MN, Norman County, MN, Otter Tail County, MN, Wadena County, MN, Wilkin County, MN, Barnes County, ND, Cass County, ND, Griggs County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Traill County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 93 km from the middle of the area, began a volume at 04:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 4.2 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 673 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KFGF 130410 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 1010 PM CST MON FEB 12 2007 ...WIND CHILLS TO IMPACT SOUTHERN VALLEY OVERNIGHT... .HIGH PRESSURE BUILDING SOUTH OUT OF CANADA WILL PUSH AGAINST A BROAD AREA OF LOW PRESSURE OVER THE CENTRAL PLAINS OVERNIGHT AND TOWARD MORNING. THIS WILL RESULT IN JUST ENOUGH WIND ACROSS SOUTHEAST NORTH DAKOTA AND WEST CENTRAL MINNESOTA TO PRODUCE DANGEROUS WIND CHILL CONDITIONS OVERNIGHT THROUGH MID MORNING TUESDAY. MNZ002-003-022>024-027>032-040-NDZ028>030-038-039-049-052-053- 131600- /O.NEW.KFGF.WC.Y.0007.070213T0410Z-070213T1600Z/ NORMAN-CLAY-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-WEST BECKER- EAST BECKER-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- INCLUDING THE CITIES OF...HALSTAD...MOORHEAD...MAHNOMEN... LAKE ITASCA...PARK RAPIDS...DETROIT LAKES...WOLF LAKE... BRECKENRIDGE...FERGUS FALLS...NEW YORK MILLS...WADENA... ELBOW LAKE...COOPERSTOWN...FINLEY...MAYVILLE...VALLEY CITY... FARGO...LISBON...GWINNER...WAHPETON 1010 PM CST MON FEB 12 2007 ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST TUESDAY. THE COMBINATION OF TEMPERATURES BETWEEN 0 AND 10 BELOW WITH WINDS OF 10 TO 15 MPH WILL CREATE DANGEROUS WIND CHILLS THROUGH MID MORNING ON TUESDAY. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ WJB
2 follow-up statements
000 WWUS43 KFGF 130941 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 341 AM CST TUE FEB 13 2007 ...WIND CHILLS TO IMPACT SOUTHERN VALLEY REGION THIS MORNING... .HIGH PRESSURE BUILDING SOUTH OUT OF CANADA WILL PUSH AGAINST A BROAD AREA OF LOW PRESSURE OVER THE CENTRAL PLAINS THIS MORNING. THIS WILL RESULT IN JUST ENOUGH WIND ACROSS SOUTHEAST NORTH DAKOTA AND WEST CENTRAL MINNESOTA TO PRODUCE DANGEROUS WIND CHILL CONDITIONS THROUGH MID MORNING. MNZ002-003-022>024-027>032-040-NDZ028>030-038-039-049-052-053- 131600- /O.CON.KFGF.WC.Y.0007.000000T0000Z-070213T1600Z/ NORMAN-CLAY-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-WEST BECKER- EAST BECKER-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- INCLUDING THE CITIES OF...HALSTAD...MOORHEAD...MAHNOMEN... LAKE ITASCA...PARK RAPIDS...DETROIT LAKES...WOLF LAKE... BRECKENRIDGE...FERGUS FALLS...NEW YORK MILLS...WADENA... ELBOW LAKE...COOPERSTOWN...FINLEY...MAYVILLE...VALLEY CITY... FARGO...LISBON...GWINNER...WAHPETON 341 AM CST TUE FEB 13 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING. THE COMBINATION OF TEMPERATURES BETWEEN 0 AND 10 BELOW WITH WINDS OF 10 TO 15 MPH WILL CREATE DANGEROUS WIND CHILLS FROM 25 TO 35 BELOW ZERO THROUGH MID MORNING. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ VOELKER
000 WWUS43 KFGF 131600 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 1000 AM CST TUE FEB 13 2007 MNZ002-003-022>024-027>032-040-NDZ028>030-038-039-049-052-053- 131700- /O.EXP.KFGF.WC.Y.0007.000000T0000Z-070213T1600Z/ NORMAN-CLAY-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-WEST BECKER- EAST BECKER-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- INCLUDING THE CITIES OF...HALSTAD...MOORHEAD...MAHNOMEN... LAKE ITASCA...PARK RAPIDS...DETROIT LAKES...WOLF LAKE... BRECKENRIDGE...FERGUS FALLS...NEW YORK MILLS...WADENA... ELBOW LAKE...COOPERSTOWN...FINLEY...MAYVILLE...VALLEY CITY... FARGO...LISBON...GWINNER...WAHPETON 1000 AM CST TUE FEB 13 2007 ...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING... THE WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING. WINDS HAVE DIMINISHED TO UNDER 10 MPH. $$ DTR
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this wind chill advisory went out at Feb 12, 10:09 PM CST, 1 minute earlier.
Area forecast discussion, Feb 12, 10:09 PM CST, 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GRAND FORKS ND
1009 PM CST MON FEB 12 2007
.UPDATE...
HAVE OPTED FOR WIND CHILL ADVISORY MAINLY FOR THE CENTRAL AND SOUTHERN
RED RIVER VALLEY INTO WEST CENTRAL MINNESOTA UNTIL 10 AM CST TUESDAY
MORNING. CURRENT AND PROJECTED WINDS COUPLED WITH OVERNIGHT LOWS
PUTS ABOVE LOCATIONS IN WIND CHILL ADV CRITERIA.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...WIND CHILL ADVISORY UNTIL 10 AM CST TUESDAY FOR NDZ028>030-038-
039-049-052-053.
MN...WIND CHILL ADVISORY UNTIL 10 AM CST TUESDAY FOR MNZ002-003-
022>024-027>032-040.
&&
BERGHazardous weather outlook, Feb 12, 6:10 AM CST, 16 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 610 AM CST MON FEB 12 2007 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-131215- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 610 AM CST MON FEB 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF LIGHT SNOW MAINLY THIS AFTERNOON AND TONIGHT ALONG AND SOUTH OF INTERSTATE 94 WITH THE BEST CHANCES ALONG THE NORTH DAKOTA...SOUTH DAKOTA...MINNESOTA BORDER AREA. ACCUMULATIONS ARE EXPECTED TO RANGE AT OR BELOW AN INCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. VOELKER
Nearby
Wind Chill Advisories in Minnesota, 2007Wind Chill Advisories in North Dakota, 2007Every wind chill advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.